# SDR UPS97222154

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5754 · Leading Edge Devices
- Part: Angles
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING NR 6 SLAT I/B TRACK BOTH I/B AND O/B VERT MOUNT ANGLE STIFFENERS ARE CRACKED AT LWR END.  REMOVED, FABRICATED AND INSTALLED ANGLES IAW SRM 57-10-2, 51-30-2.
